# SDR DLM88972217

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker Plate
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ILLUMINATED IN FLIGHT.  ADJ AFT CARGO DOOR STRIKER PLATE, OPS CK NORMAL.
